# SDR 95ZZZM434

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 56138627
- Condition: Corroded
- Location: Bs 208-270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND L31R AND FINGER DOUBLER BETWEEN FS 208.00 AND 270.00 WITH LEVEL 2 CORROSION.  REMOVED AND REPLACED L31R AND FINGER DOUBLER BETWEEN FS 208.00 AND 270.00 IAW SRM 51-1-2 AND 51-2-0.
